# SDR REXA201200104

- Difficulty date: January 8, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N8631E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7631
- Aircraft time: 21,687 hours, 19,348 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR L AOA HEAT CAUTION MSG IN FLIGHT (1500 FT AGL DEPARTING) RAN QRH-MSG PERSISTED.  RESET CB IAW AMM 30-31-15.  OPS CHECKED GOOD MESSAGE CLEARED.
